MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Catalog Number 1012536-60
Medical Device Problem Codes Premature Activation (1484); Mechanical Jam (2983); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure an absolute pro.035 self expanding stent system was being used to treat an external iliac lesion.However, the thumbwheel jammed and the stent did not deploy.Therefore, the device was removed from the patient, and the procedure was completed with another non-abbott stent.There were no adverse patient effects and no clinically significant delay in the procedure.Return device analysis identified that the stent was exposed for approximately 4mm.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported mechanical jam and the reported activation failure were unable to be confirmed.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that the distal shaft was bent in the anatomy resulting in preventing the shaft lumens from moving freely; thus resulting in the reported mechanical jam and the reported activation/deployment failure.Manipulation of the device resulted in the noted partially exposed stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19332367
Report Number2024168-2024-05958
Device Sequence Number19585487
Product Code NIP
UDI-Device Identifier08717648176159
UDI-Public(01)08717648176159(17)250531(10)2061061
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number1012536-60
Device Lot Number2061061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight70 KG